# SDR SWAA2016072554196

- Difficulty date: June 30, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 57,369 hours, 33,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 L/E SLAT NOSE SKIN CRACKED AT ACTUATOR RIB.  REPAIRED SKIN IAW SRM.
